# SDR SWIA201334343

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 29,442 hours, 25,402 cycles
- System (JASC): 3150 · Central Warning
- Part: Audio Panel
- Condition: Failed
- Location: Warning System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AURAL CHIME WARNINGS.  FLT#2660 REPLACED AUDIO WARNING PANELS.  PN ON OFF 601R51732-1. PN ON OFF 601R51728-13
